# SDR 06FDEA2413

- Difficulty date: June 27, 2006
- Submitted: June 29, 2006
- Operation: Air carrier
- Aircraft: N68059
- Make and model: Doug DC-10-10
- Aircraft serial: 46907
- Aircraft time: 51,586 hours, 24,440 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Condition: Sheared
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE INTERIOR STRUCTURE, OUTBOARD FLAP INBOARD TRACK SUPPORT FITTING LOWER OUTBOARD ATTACH BOLT SHEARED AT AFT SPAR.  COMPLIED WITH E8-5710-100781 PT 1, LOWER ATTACH STUD BOLT REPLACED.  MAJOR REPAIR.
